# SDR ABXA20120724238

- Difficulty date: July 24, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 52,973 hours, 40,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3121
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT STA 1725.5 AT STR 7R IS NOT IAW SRM 53-80-01-2R-5, REPAIR 5, DETAIL II.  FASTENER PATTERN & TYPE IS DIFFERENT FROM DETAIL II BY HAVING HI-LOKS IN PLACE OF SOME BACR15CE6KE RIVETS.  PRESENCE OF TRIPLER IS OBSCURED BY PAINT & NOT VISUALLY VERIFIABLE.  REMOVED AND REPLACED REPAIR AT STA 1725.5 L7R IAW B767 SRM 53-80-01 2R5 FIG 201 REPAIR 5 DETAIL II, ACFT WAS GROUNDED.
